Alert archive / Iowa / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 9, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 5, 2022, 5:53 PM CST for 5 counties in Iowa. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2022, 5:53 PM CST (23:53 UTC)
- Expired
- Mar 5, 2022, 6:34 PM CST
- In force
- 41 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Jasper County, IA, Marion County, IA, Marshall County, IA, Polk County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 30 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 5:59 PM CST | TORNADO | 3 W Lambs Grove, IA | STORM CHASER REPORT OF SIGNIFICANT TORNADO DAMAGE WITH TREES SNAPPED AND STRUCTURAL DAMAGE VIA TWITTER. |
| Mar 5, 6:07 PM CST | HAIL 1 | 1 W Altoona, IA | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 2:04 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
121
WUUS53 KDMX 052353
SVRDMX
IAC099-125-127-153-181-060045-
/O.NEW.KDMX.SV.W.0009.220305T2353Z-220306T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
553 PM CST Sat Mar 5 2022
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Central Polk County in central Iowa...
Southwestern Marshall County in central Iowa...
Northwestern Marion County in south central Iowa...
Western Jasper County in central Iowa...
Northeastern Warren County in south central Iowa...
* Until 645 PM CST.
* At 552 PM CST, a severe thunderstorm was located over Adventureland
Amusement Park, or over Altoona, moving northeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Mitchellville around 605 PM CST.
Other locations in the path of this severe thunderstorm include
Colfax, Newton and Baxter.
This includes the following highways...
Interstate 35 between mile markers 87 and 93.
Interstate 80 between mile markers 131 and 166.
Interstate 235 between mile markers 4 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM CST for central and
south central Iowa.
&&
LAT...LON 4146 9369 4169 9372 4186 9325 4186 9323
4187 9323 4193 9307 4148 9299
TIME...MOT...LOC 2352Z 242DEG 38KT 4163 9352
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Donavon3 follow-up statements
727
WWUS53 KDMX 060009
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
609 PM CST Sat Mar 5 2022
IAC099-125-127-153-181-060045-
/O.CON.KDMX.SV.W.0009.000000T0000Z-220306T0045Z/
Polk IA-Marshall IA-Marion IA-Jasper IA-Warren IA-
609 PM CST Sat Mar 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR EASTERN POLK...SOUTHWESTERN MARSHALL...NORTHWESTERN MARION...
WESTERN JASPER AND NORTHEASTERN WARREN COUNTIES...
At 608 PM CST, a severe thunderstorm was located over Mitchellville,
or 8 miles east of Altoona, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Newton and Baxter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for central and
south central Iowa.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4146 9361 4174 9359 4186 9325 4186 9323
4187 9323 4193 9307 4148 9299
TIME...MOT...LOC 0008Z 243DEG 36KT 4169 9333
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Donavon321
WWUS53 KDMX 060021
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
621 PM CST Sat Mar 5 2022
IAC125-060030-
/O.CAN.KDMX.SV.W.0009.000000T0000Z-220306T0045Z/
Marion IA-
621 PM CST Sat Mar 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for central and
south central Iowa.
LAT...LON 4151 9350 4180 9341 4186 9325 4186 9323
4187 9323 4193 9307 4151 9300
TIME...MOT...LOC 0020Z 243DEG 36KT 4175 9318
$$
IAC099-127-153-181-060045-
/O.CON.KDMX.SV.W.0009.000000T0000Z-220306T0045Z/
Polk IA-Marshall IA-Jasper IA-Warren IA-
621 PM CST Sat Mar 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHEASTERN POLK...SOUTHWESTERN MARSHALL...WESTERN JASPER AND
NORTHEASTERN WARREN COUNTIES...
At 620 PM CST, a severe thunderstorm was located near Baxter, or 8
miles northwest of Newton, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Newton and Baxter around 625 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for central and
south central Iowa.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4151 9350 4180 9341 4186 9325 4186 9323
4187 9323 4193 9307 4151 9300
TIME...MOT...LOC 0020Z 243DEG 36KT 4175 9318
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Donavon834
WWUS53 KDMX 060034
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
634 PM CST Sat Mar 5 2022
IAC099-127-153-181-060044-
/O.CAN.KDMX.SV.W.0009.000000T0000Z-220306T0045Z/
Polk IA-Marshall IA-Jasper IA-Warren IA-
634 PM CST Sat Mar 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK...
SOUTHWESTERN MARSHALL...WESTERN JASPER AND NORTHEASTERN WARREN
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for central and
south central Iowa.
LAT...LON 4151 9350 4180 9341 4186 9325 4186 9323
4187 9323 4193 9307 4151 9300
TIME...MOT...LOC 0033Z 242DEG 38KT 4182 9300
$$
DonavonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 5:25 PM CST, 28 minutes earlier.
Area forecast discussion, Mar 5, 5:25 PM CST, 28 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 525 PM CST Sat Mar 5 2022 ...Updated for the 00z Aviation Discussion... .DISCUSSION.../Tonight through Saturday/ Issued at 248 PM CST Sat Mar 5 2022 Key Messages: - Severe weather possible through this evening, then windy at times tonight. - Light snow Sunday night into Monday morning, mainly southeast. - Potential widespread snowfall around Thursday. An active early spring weather pattern is underway. A large 500 mb trough stretches from the plains of central Canada southwestward down the Rockies and into the Las Vegas region. A strong leading impulse that ejected out of the trough has closed off as its moving near the Nebraska/South Dakota border this afternoon. At the surface a cyclone has rapidly developed on the leading flank of the 500 mb trough and is rocketing northeastward from northeastern Kansas into Iowa, producing several waves of thunderstorms with a potential for severe weather and tornadoes from southwestern into central and south central Iowa in the next several hours. The surface low and its trailing cold front and attendant storms should sweep out of our service area later in the evening, likely exiting our east around 02Z or so, after which strong northwest winds will spread across the region, pumping in colder air with some light wraparound precipitation in the form of a wintry mix briefly affecting our northwestern and northern counties tonight, but with little accumulation. Ongoing wind advisory looks solid, but did push back the start time a couple hours due to a bit slower evolution of the system than previously forecast. Sunday will be cool but quiet in Iowa, but by late in the day the bulk of the vorticity associated with the southern extent of the 500 mb trough will have moved from the southwestern U.S. up into the High Plains, and will subsequently scrape across Iowa and Missouri later Sunday night into Monday morning. As it does so, it will spread light precipitation across much of the state, but mainly the southeast two thirds or so. Forecast soundings show snow much more persistently today, as opposed to previous runs indicating more potential for freezing rain at times, and have trended the forecast to all snow for the event. Even so, accumulations are expected to remain light, around an inch or two in our southeast. The impacts should be minor, but if the snow lingers into the Monday morning commute it may result in some slick roads. From midday Monday through Tuesday night a respite is in store, with benign and dry weather and temperatures rebounding into the 40s on Tuesday afternoon. By Wednesday however, a large 500 mb gyre will be set up over Hudson Bay, with a broad trough swinging around its southwest flank into the northern U.S. Rockies. As this rotates eastward it will affect our region later in the week, with long range models painting a swath of accumulating snowfall right across Iowa between Wednesday night and Thursday night. Forecast temperatures and soundings indicate snow as the most likely precipitation type, but there may be an opportunity for a rain mix in southern Iowa if temperatures warm enough on Thursday. Will refine the forecast for this system in the coming days. Regardless, the passage of the aforementioned trough and subsequent northwesterly steering flow will send temperatures plummeting by the end of the week, with Friday afternoon highs likely only in the 20s to perhaps lower 30s - well below seasonal normals. Winter is not done yet folks. && .AVIATION.../For the 00Z TAFS through 00Z Sunday evening/ Issued at 524 PM CST Sat Mar 5 2022 Thunderstorms will affect the terminals at times over the next couple of hours before clearing out. IFR or lower conditions are expected in and near storms, most likely at DSM before 01Z and ALO and OTM through about 02Z. Otherwise, low ceilings and fog are producing LIFR/VLIFR conditions at FOD and MCW and this may persist for several hours this evening before the clouds and fog lift out. Strong and gusty WNW winds will then surge in, resulting in 20 KT crosswinds at times on some runways overnight. On Sunday clouds will clear out and winds will gradually diminish. && .DMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 3 AM CST Sunday for IAZ034>039-044>050- 057>062-070>075-081>086-092>097. && DISCUSSION...Lee AVIATION...Lee
Hazardous weather outlook, Mar 5, 12:25 PM CST, 5 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 1225 PM CST Sat Mar 5 2022 IAZ004>007-015>017-023>028-033>039-044>050-057-058-070-061830- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Cass- 1225 PM CST Sat Mar 5 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight There is a slight risk for severe weather later this afternoon into early this evening. Damaging wind gusts, tornadoes, and hail will be possible during this timeframe. .DAYS TWO THROUGH SEVEN...Sunday through Friday Rainfall from the Saturday storms will runoff into area rivers and cause within bank rises. Where river ice remains, particularly over northern Iowa, it is possible ice jams could develop and cause localized flooding Sunday or early next week. A wintry mix and snow is possible Sunday night into Monday. At least minor snow accumulations are possible with the highest confidence in accumulations over southeastern Iowa. .SPOTTER INFORMATION STATEMENT... Spotters may be needed this afternoon and early evening. IAZ059>062-071>075-081>086-092>097-061830- Dallas-Polk-Jasper-Poweshiek-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- 1225 PM CST Sat Mar 5 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight There is an enhanced risk for severe weather later this afternoon into early this evening. Damaging wind gusts, tornadoes, and hail will be possible during this timeframe. A Wind Advisory is in effect for central and southern Iowa tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Rainfall from the Saturday storms will runoff into area rivers and cause within bank rises. Where river ice remains, particularly over northern Iowa, it is possible ice jams could develop and cause localized flooding Sunday or early next week. A wintry mix and snow is possible Sunday night into Monday. At least minor snow accumulations are possible with the highest confidence in accumulations over southeastern Iowa. .SPOTTER INFORMATION STATEMENT... Spotters may be needed this afternoon and early evening.
In the hours before
Local storm report, Mar 5, 5:21 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
521 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 2 SE NORWALK 41.48N 93.65W
03/05/2022 WARREN IA TRAINED SPOTTER
TORNADO DAMAGE REPORT VIA SPOTTER NETWORK -
APPARENT DAMAGE TO SEVERAL HOUSES AND
STRUCTURES JUST SOUTH OF HWY G24 AND R57 IN
NORWALK. APPARENT TORNADO PATH (SN#52271).
&&
AVLocal storm report, Mar 5, 5:26 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
526 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TORNADO 1 W HUMESTON 40.86N 93.52W
03/05/2022 WAYNE IA PUBLIC
TORNADO REPORT OF A TORNADO ON THE GROUND
WEST OF HUMESTON VIA PUBLIC AND STORM
CHASER.
&&
AVLocal storm report, Mar 5, 5:28 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
528 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO 3 WSW HUMESTON 40.85N 93.55W
03/05/2022 WAYNE IA EMERGENCY MNGR
EMERGENCY MANAGEMENT RELAYED LAW ENFORCEMENT
REPORT OF A TORNADO ON THE GROUND 3 MILES W
AND 1 MILE S OF HUMESTON. AT LEAST ONE HOME
DAMAGED.
&&Local storm report, Mar 5, 5:39 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
539 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TORNADO 2 E DERBY 40.93N 93.42W
03/05/2022 LUCAS IA STORM CHASER
STORM CHASERS REPORTED TORNADO STILL ON THE
GROUND JUST EAST OF DERBY. LOCATION
ESTIMATED.
&&Local storm report, Mar 5, 5:40 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
540 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TORNADO 5 NW MILLERTON 40.91N 93.36W
03/05/2022 LUCAS IA PUBLIC
TORNADO ON THE GROUND REPORTED VIA PUBLIC.
&&
AVLocal storm report, Mar 5, 5:50 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
550 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TORNADO LAMBS GROVE 41.70N 93.08W
03/05/2022 JASPER IA PUBLIC
TORNADO ON THE GROUND, HOUSE REPORTEDLY
FLATTENED.
&&
AJThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:32 AM CST | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 31 more | 23 hr |
| Mar 5, 3:45 AM CST | Special Weather Statement | DMX | Adair, Cass | 45 min |
| Mar 5, 4:36 AM CST | Special Weather Statement | DMX | Adair, Guthrie | 39 min |
| Mar 5, 8:50 AM CST | Special Weather Statement | DMX | Ringgold | 25 min |
| Mar 5, 9:25 AM CST | Special Weather Statement | DMX | Clarke, Decatur, Lucas | 50 min |
| Mar 5, 9:49 AM CST | Special Weather Statement | DMX | Monroe | 26 min |
| Mar 5, 12:51 PM CST | Special Weather Statement | DMX | Adair | 24 min |
| Mar 5, 1:10 PM CST | Special Weather Statement | DMX | Madison, Polk | 35 min |
| Mar 5, 1:37 PM CST | Special Weather Statement | DMX | Jasper | 23 min |
| Mar 5, 1:51 PM CST | Special Weather Statement | DMX | Marshall | 24 min |
| Mar 5, 2:00 PM CST | Severe Thunderstorm Warning | DMX | Jasper, Marshall | 25 min |
| Mar 5, 2:08 PM CST | Special Weather Statement | DMX | Black Hawk, Bremer, Grundy | 52 min |
| Mar 5, 2:17 PM CST | Special Weather Statement | DMX | Tama | 28 min |
| Mar 5, 2:35 PM CST | Special Weather Statement | DMX | Black Hawk | 25 min |
| Mar 5, 3:17 PM CST | Severe Thunderstorm Warning | DMX | Adams, Taylor, Union | 43 min |
| Mar 5, 3:22 PM CST | Tornado Warning | DMX | Audubon, Cass | 12 min |
| Mar 5, 3:26 PM CST | Tornado Warning | DMX | Adams, Taylor | 49 min |
| Mar 5, 3:33 PM CST | Severe Thunderstorm Warning | DMX | Audubon | 27 min |
| Mar 5, 3:36 PM CST | Tornado Warning | DMX | Adair, Adams, Taylor, Union | 39 min |
| Mar 5, 3:48 PM CST | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 27 min |
| Mar 5, 4:11 PM CST | Tornado Warning | DMX | Adair, Madison, Union | 35 min |
| Mar 5, 4:34 PM CST | Tornado Warning | DMX | Dallas, Madison, Polk, Warren | 41 min |
| Mar 5, 4:53 PM CST | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 37 min |
| Mar 5, 4:56 PM CST | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 34 min |
| Mar 5, 5:03 PM CST | Tornado Warning | DMX | Decatur, Lucas, Wayne | 27 min |
| Mar 5, 5:05 PM CST | Tornado Warning | DMX | Jasper, Polk, Warren | 40 min |
| Mar 5, 5:13 PM CST | Severe Thunderstorm Warning | DMX | Decatur, Lucas, Wayne | 32 min |
| Mar 5, 5:16 PM CST | Tornado Warning | DMX | Decatur, Wayne | 29 min |
| Mar 5, 5:19 PM CST | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Story | 41 min |
| Mar 5, 5:23 PM CST | Tornado Warning | DMX | Clarke, Decatur, Lucas, Wayne | 37 min |
| Mar 5, 5:35 PM CST | Tornado Warning | DMX | Jasper, Marshall | 40 min |
| Mar 5, 5:36 PM CST | Tornado Warning | DMX | Appanoose, Lucas, Wayne | 24 min |
| Mar 5, 5:52 PM CST | Tornado Warning | DMX | Lucas, Marion, Monroe | 23 min |
| Mar 5, 5:53 PM CST | Tornado Warning | DMX | Appanoose, Monroe, Wayne | 37 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.